# SDR A6WA200640262

- Difficulty date: June 19, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DAMAGED BY BELT LOADER UNDER CARGO DOOR BETWEEN FS 605.00 AND FS 621.00 AND STR 22L TO STR 0 CL. MAINTENANCE PERFORMED MAJOR REPAIR TO FS 605 AND FS 621 AT STRINGER 22L TO STRINGER 25L IAW BOMBARDIER SERVICES CORPORATION EO 601R-53-9415. (M)
